# SDR R61A2018112171171

- Difficulty date: November 17, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N105HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000163
- Aircraft time: 29,429 hours, 22,891 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE INDICATOR GAUGE IN RED FOR L2 DOOR. R&R L2 DOOR EMERGENCY EQUIPMENT SLIDE ASSY IAW MM 25-65-01, NO FURTHER DEFECTS NOTED.
